# SDR AALA202211076327

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Boeing 737823
- Aircraft serial: 31265
- Aircraft time: 15,370 hours, 6,512 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5A33077
- Part serial: BNG14725
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERÏ¿½S WINDSHIELD SHOWS DELAMINATION AT HEATING ELEMENTS. REPLACED WINDSHIELD PER JOB CARD 08C21256001.
